IEEE - Institute of Electrical and Electronics Engineers, Inc. - An improved tabu algorithm applied to global optimizations of inverse problems in electromagnetics

Author(s): Chen Xudong ; Ni Guangzheng ; Yang Shiyou
Sponsor(s): IEEE Magnetics Society
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 March 2002
Volume: 38
Page Count: 4
Page(s): 1,069 - 1,072
ISSN (Paper): 0018-9464
ISSN (Online): 1941-0069
DOI: 10.1109/20.996274
Regular:

This paper proposes an improved tabu search algorithm for global optimizations of multimodal functions with continuous variables of inverse problems in electromagnetics. The improvements include... View More

Advertisement